# SDR ASAA2023030442188

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 27,388 hours, 8,428 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Lube Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF T/C N8349002, FOUND OIL FILTER INDICATOR RED BUTTON EXTENDED ON APU.  GROUNDED - YES. ACCOMPLISHED OIL FILTER INDICATOR SERVICING PER B737-900 AMM 49-91-13. REMOVED AND REPLACED LUBE FILTER ELEMENT REF AMM 49-91-12 AND INSPECTED MAGNETIC DRAIN PLUG REF AMM 49-91-81, NO PARTICLES FOUND, OPS CK GOOD.
